Alert archive / Ohio / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 28, NWS Pittsburgh, PA

April 20, 2017Guernsey County, Muskingum County, Ohio

NWS Pittsburgh, PA issued this severe thunderstorm warning at Apr 20, 2017, 7:15 PM EDT for Guernsey County, Muskingum County, Ohio. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2017, 7:15 PM EDT (23:15 UTC)
Expired
Apr 20, 2017, 8:00 PM EDT
In force
45 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Guernsey County, OH, Muskingum County, OH

The radar

The Pittsburgh radar (KPBZ), 161 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 20, 7:20 PM EDTTSTM WND DMGZanesville, OHTREE DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 11.3 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2017-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 59 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2017-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 186 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
59 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
791 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
186 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

033 
WUUS51 KPBZ 202315
SVRPBZ
OHC059-119-210000-
/O.NEW.KPBZ.SV.W.0028.170420T2315Z-170421T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
715 PM EDT THU APR 20 2017

The National Weather Service in Pittsburgh has issued a

* Severe Thunderstorm Warning for...
  Western Guernsey County in east central Ohio...
  Muskingum County in east central Ohio...

* Until 800 PM EDT.

* At 715 PM EDT, a severe thunderstorm was located near Zanesville,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar. 

  IMPACT...Expect damage to trees and power lines, resulting in some 
           power outages. 

* Locations impacted include...
  Zanesville...                     Cambridge...
  New Concord...                    Byesville...
  South Zanesville...               North Zanesville...
  Philo...                          Pleasant Grove...
  Pleasant City...                  Fultonham...
  Norwich...                        Cannelville...

This includes the following highways...
  Interstate 70 in Ohio between mile markers 145 and 182.
 
  Interstate 77 in Ohio between mile markers 38 and 55.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4005 8219 4017 8155 3991 8149 3990 8155
      3990 8158 3989 8158 3978 8208 3982 8207
      3982 8215 3986 8217 3991 8216 3991 8218
      3996 8220
TIME...MOT...LOC 2315Z 257DEG 35KT 3998 8211 

HAIL...<.75IN
WIND...60MPH
 
$$

CL
2 follow-up statements
381 
WWUS51 KPBZ 202331
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
731 PM EDT THU APR 20 2017

OHC059-119-210000-
/O.CON.KPBZ.SV.W.0028.000000T0000Z-170421T0000Z/
Guernsey OH-Muskingum OH-
731 PM EDT THU APR 20 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR WESTERN GUERNSEY AND CENTRAL MUSKINGUM COUNTIES...

At 731 PM EDT, a severe thunderstorm was located near Zanesville, 
moving east at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar. 

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages. 

Locations impacted include...
Zanesville...                     Cambridge...
New Concord...                    Byesville...
South Zanesville...               North Zanesville...
Philo...                          Pleasant Grove...
Pleasant City...                  Norwich...
Cannelville...                    Chandlersville...

This includes the following highways...
  Interstate 70 in Ohio between mile markers 152 and 182.
 
  Interstate 77 in Ohio between mile markers 38 and 55.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4008 8198 4017 8155 3991 8149 3990 8155
      3990 8158 3989 8158 3978 8208 3982 8207
      3982 8215
TIME...MOT...LOC 2331Z 261DEG 35KT 3998 8189 

HAIL...<.75IN
WIND...60MPH
 
$$

CL
356 
WWUS51 KPBZ 210000
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
800 PM EDT THU APR 20 2017

OHC059-119-210010-
/O.EXP.KPBZ.SV.W.0028.000000T0000Z-170421T0000Z/
Guernsey OH-Muskingum OH-
800 PM EDT THU APR 20 2017

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN GUERNSEY AND CENTRAL
MUSKINGUM COUNTIES HAS EXPIRED...
        
The storm that prompted the warning has weakened below severe limits
and has exited the warned area. Therefore, the warning has been
allowed to expire.

LAT...LON 4008 8198 4017 8155 3991 8149 3990 8155
      3990 8158 3989 8158 3978 8208 3982 8207
      3982 8215
TIME...MOT...LOC 0000Z 257DEG 35KT 4004 8156 

$$

CL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 6:44 PM EDT, 31 minutes earlier.

Area forecast discussion, Apr 20, 6:44 PM EDT, 31 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Pittsburgh PA
644 PM EDT Thu Apr 20 2017

.SYNOPSIS...
An approaching cold front will bring showers and thunderstorms
overnight. Cooler temperatures and scattered showers for the
weekend.

&&

.NEAR TERM /THROUGH FRIDAY/...
640pm update...continue to modify overnight PoPs in line with
latest radar trends and hires model guidance. Expect another
line of storms to move through overnight, ahead of the cold
front. A couple of things are playing in our favor to suppress
the strength of convection tonight. First, the time of day.
With frontal passage expected late tonight, energy from the sun
will not be available. Second, in the dry slot that formed
behind the afternoon activity, the atmosphere has become more
mixed, which has brought drier air aloft down to the surface.
This shows up quite well when following the observations over
the last few hours. Surface dewpoints have slowly been falling.
This is helping to limit atmospheric instability.

Overnight temperatures have also been modified.

Previous discussion...
Locations north and west of Pittsburgh will have the best
chance for severe weather as the front moves through, with the
primary threat coming from damaging winds. Even with rain moving
through many locations today, temperatures in eastern Ohio have
rebounded into the lower 80s with dewpoints in the 50s, which
would help to provide necessary instability for thunderstorms.
However, models show wind shear dropping after dark, which could
help to limit severe weather. The nighttime crossing from the
front should also help to limit strength of overnight storms.

Some showers should remain after sunrise on Friday, especially
in southeastern locations such as Morgantown and Deep Creek
Lake. Rain should persist through much of the morning, with all
locations expected to dry out by the afternoon. Highs
temperatures will be anywhere from 5 to 15 degrees colder than
today's values.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
The front will stall across the Mid Atlantic states through the
weekend, but different models continue to show varying
solutions as to just how far north rain will progress. Still
have contained likely pops to locations south of Wheeling and
Latrobe, although GFS and SREF are the most aggressive models
bringing rain as far north as Interstate 80. Temperatures will
be slightly below normal through the weekend.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
A lingering shower could persist Sunday night across the higher
elevations, but otherwise the first half of the work week will
be dry. The ECMWF and GFS show wide timing differences for
Wednesday and Thursday, so have stuck with slight chance pops
for now until timing is better resolved. Above normal
temperatures are expected with a warming trend throughout the
week.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
Another round of showers/storms is expected overnight with the
passage of a cold front. VFR conditions to begin the forecast
will deteriorate to MVFR as the night progresses. Overnight
activity will end from northwest to southeast, with all ports
seeing activity end before dawn. Models are indicating that
MVFR cigs will hold on through most of the morning hours, then
a return to VFR by the afternoon. The exception will be FKL and
DUJ, which should see MVFR all day, as a stratocu deck spreads
across the north in the cold air advection.

.Outlook...
Restrictions are possible with weekend low pressure.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...None.
OH...None.
PA...None.
WV...None.

&&
Hazardous weather outlook, Apr 20, 3:17 AM EDT, 15 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
317 AM EDT Thu Apr 20 2017

OHZ039>041-048>050-057-058-PAZ007>009-013>016-020-022-WVZ001-210730-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson-Muskingum-
Guernsey-Mercer-Venango-Forest-Lawrence-Butler-Clarion-Beaver-
Armstrong-Hancock-
317 AM EDT Thu Apr 20 2017

This Hazardous Weather Outlook is for east central Ohio, northwest
Pennsylvania, west central Pennsylvania, western Pennsylvania and
northern West Virginia.

.DAY ONE...Today and Tonight.

There is a slight risk of severe thunderstorms later this afternoon
and early tonight. The greatest threat is expected to be damaging
winds...with large hail also possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ001-OHZ059-068-069-PAZ021-023-029-031-073>076-WVZ002>004-012-021-
509>514-210730-
Garrett-Belmont-Noble-Monroe-Allegheny-Indiana-Washington-Greene-
Westmoreland-Westmoreland Ridges-Fayette-Fayette Ridges-Brooke-Ohio-
Marshall-Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
317 AM EDT Thu Apr 20 2017

This Hazardous Weather Outlook is for western Maryland, east
central Ohio, southwest Pennsylvania, west central Pennsylvania,
northern West Virginia and northern panhandle of West Virginia.

.DAY ONE...Today and Tonight.

There is a marginal risk of severe thunderstorms later this
afternoon and early tonight. Damaging winds and large hail are
possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Apr 20, 4:03 PM EDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
403 PM EDT THU APR 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     TSTM WND DMG     2 N MILLBANK            40.29N  79.27W
04/20/2017                   WESTMORELAND       PA   911 CALL CENTER

            WIRES DOWN AT MATSON AND CLARK HOLLOW ROAD

&&

EVENT NUMBER PBZ1701333

TGREEN
Special weather statement, Apr 20, 4:28 PM EDT, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
428 PM EDT THU APR 20 2017

MDZ001-PAZ031-075-076-WVZ021-509>513-202115-
Garrett-Fayette Ridges-Greene-Fayette-Eastern Preston-Ridges of
Eastern Monongalia and Northwestern Preston-Marion-Monongalia-Western
Tucker-Preston-
428 PM EDT THU APR 20 2017

...A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING HAIL...GUSTY
WIND AND HEAVY RAIN WILL AFFECT WEST CENTRAL GARRETT...SOUTHEASTERN
GREENE...SOUTHWESTERN FAYETTE...MONONGALIA...NORTHWESTERN TUCKER...
PRESTON AND SOUTHEASTERN MARION COUNTIES...

At 428 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Granville to 8 miles south of
Newburg. Movement was northeast at 40 mph.

Wind gusts up to 45 mph and hail up to the size of nickels are
possible with these storms.

Locations impacted include...
Morgantown...                     Uniontown...
Westover...                       Kingwood...
Mountain Lake Park...             Oakland...
Star City...                      Terra Alta...
Rowlesburg...                     Point Marion...
Granville...                      Loch Lynn Heights...

This includes the following highways...
  Interstate 68 in West Virginia between mile markers 1 and 31.

  Interstate 79 in West Virginia between mile markers 140 and 158.

Torrential rainfall also is occurring with these storms and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 3916 7983 3920 7983 3923 7981 3924 7982
      3925 7985 3929 7986 3930 7989 3943 7989
      3945 7994 3942 8001 3940 8003 3962 8015
      3995 7968 3939 7932 3934 7949
TIME...MOT...LOC 2028Z 227DEG 36KT 3962 8004 3926 7986

CL
Local storm report, Apr 20, 5:20 PM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
520 PM EDT THU APR 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     INDEPENDENCE            39.39N  79.87W
04/20/2017                   PRESTON            WV   911 CALL CENTER

            TREE DOWN

0450 PM     TSTM WND DMG     KINGWOOD                39.47N  79.68W
04/20/2017                   PRESTON            WV   911 CALL CENTER

            TREE DOWN

0455 PM     TSTM WND DMG     ALBRIGHT                39.49N  79.64W
04/20/2017                   PRESTON            WV   911 CALL CENTER

            TREE DOWN

&&

EVENT NUMBER PBZ1701334
EVENT NUMBER PBZ1701335
EVENT NUMBER PBZ1701336

XX
Local storm report, Apr 20, 5:21 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
521 PM EDT THU APR 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     HAIL             NEW KENSINGTON          40.57N  79.75W
04/20/2017  M1.25 INCH       WESTMORELAND       PA   SOCIAL MEDIA

            PHOTOS SUBMITTED THROUGH NWS FACEBOOK

1243 PM     HAIL             WEST NEW KENSINGTON     40.56N  79.77W
04/20/2017  M2.00 INCH       WESTMORELAND       PA   TRAINED SPOTTER

1245 PM     HAIL             ARNOLD                  40.58N  79.76W
04/20/2017  M1.00 INCH       WESTMORELAND       PA   TRAINED SPOTTER

1250 PM     HAIL             5 SE NEW KENSINGTON     40.52N  79.68W
04/20/2017  M1.00 INCH       WESTMORELAND       PA   TRAINED SPOTTER

0103 PM     HAIL             7 ESE NEW KENSINGTON    40.53N  79.63W
04/20/2017  M1.00 INCH       WESTMORELAND       PA   TRAINED SPOTTER

0108 PM     HAIL             2 SE NORTH WASHINGTON   40.51N  79.58W
04/20/2017  M1.50 INCH       WESTMORELAND       PA   PUBLIC

0115 PM     HAIL             2 SW SALINA             40.50N  79.53W
04/20/2017  M1.25 INCH       WESTMORELAND       PA   TRAINED SPOTTER

0223 PM     TSTM WND DMG     2 E WHITE OAK           40.34N  79.77W
04/20/2017                   WESTMORELAND       PA   911 CALL CENTER

            TREES DOWN ON CARPENTER LANE

0229 PM     TSTM WND DMG     NORTH IRWIN             40.33N  79.71W
04/20/2017                   WESTMORELAND       PA   911 CALL CENTER

            WIRES DOWN ALONG MAIN ST

0232 PM     TSTM WND DMG     CRANBERRY TWP           40.69N  80.10W
04/20/2017                   BUTLER             PA   TRAINED SPOTTER

            LARGE TREES REPORTED DOWN

0235 PM     TSTM WND DMG     1 S ARONA               40.26N  79.66W
04/20/2017                   WESTMORELAND       PA   911 CALL CENTER

            TREES DOWN ALONG LIBERTY HILL RD

0236 PM     TSTM WND DMG     1 NE JEANNETTE          40.34N  79.60W
04/20/2017                   WESTMORELAND       PA   911 CALL CENTER

            WIRES DOWN ALONG ALTMAN RD

0308 PM     TSTM WND DMG     2 N MILLBANK            40.29N  79.27W
04/20/2017                   WESTMORELAND       PA   911 CALL CENTER

            WIRES DOWN AT MATSON AND CLARK HOLLOW ROAD

0313 PM     HAIL             4 E CHICORA             40.95N  79.67W
04/20/2017  M1.00 INCH       ARMSTRONG          PA   TRAINED SPOTTER

0313 PM     TSTM WND GST     4 E CHICORA             40.95N  79.67W
04/20/2017  E50 MPH          ARMSTRONG          PA   TRAINED SPOTTER

0316 PM     HAIL             EAST BRADY              40.98N  79.61W
04/20/2017  M1.50 INCH       CLARION            PA   PUBLIC

0325 PM     HAIL             LIMESTONE               41.13N  79.33W
04/20/2017  M1.75 INCH       CLARION            PA   TRAINED SPOTTER

0435 PM     TSTM WND DMG     INDEPENDENCE            39.39N  79.87W
04/20/2017                   PRESTON            WV   911 CALL CENTER

            TREE DOWN

0450 PM     TSTM WND DMG     KINGWOOD                39.47N  79.68W
04/20/2017                   PRESTON            WV   911 CALL CENTER

            TREE DOWN

0455 PM     TSTM WND DMG     ALBRIGHT                39.49N  79.64W
04/20/2017                   PRESTON            WV   911 CALL CENTER

            TREE DOWN

&&

EVENT NUMBER PBZ1701322 PBZ1701318 PBZ1701319 PBZ1701317 PBZ1701320
PBZ1701323 PBZ1701321 PBZ1701324 PBZ1701325 PBZ1701328 PBZ1701326
PBZ1701327 PBZ1701333 PBZ1701329 PBZ1701330 PBZ1701331 PBZ1701332
PBZ1701334 PBZ1701335 PBZ1701336

XX
Special weather statement, Apr 20, 6:36 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
636 PM EDT THU APR 20 2017

OHZ048-057-202315-
Coshocton-Muskingum-
636 PM EDT THU APR 20 2017

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT
COSHOCTON AND NORTHWESTERN MUSKINGUM COUNTIES...

At 635 PM EDT, a strong thunderstorm was located 8 miles east of
Utica, or 13 miles northeast of Newark, moving east at 50 mph.

Wind gusts up to 45 mph and brief heavy rain are possible with this
storm.

Locations impacted include...
Coshocton...                      West Lafayette...
Frazeysburg...                    Warsaw...
Conesville...                     Plainfield...
Nellie...                         Chili...
New Guilford...                   Walhonding...
Layland...                        Blissfield...

LAT...LON 4037 8219 4045 8197 4044 8173 4041 8171
      4037 8171 4037 8169 4022 8163 4022 8166
      4021 8167 4010 8219 4024 8218 4024 8220
TIME...MOT...LOC 2235Z 253DEG 42KT 4023 8228

CL
Special weather statement, Apr 20, 7:08 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
708 PM EDT THU APR 20 2017

OHZ057-058-202345-
Guernsey-Muskingum-
708 PM EDT THU APR 20 2017

...A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WIND
WILL AFFECT SOUTHWESTERN GUERNSEY AND MUSKINGUM COUNTIES...

At 708 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles south of Marne to 7 miles
northeast of Somerset to near Bremen. Movement was east at 45 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Zanesville...                     New Concord...
South Zanesville...               North Zanesville...
Philo...                          Pleasant Grove...
Gratiot...                        Fultonham...
Norwich...                        Cannelville...
High Hill...                      Chandlersville...

This includes  Interstate 70 in Ohio near mile marker 143, and
between mile
  markers 145 and 172.

LAT...LON 3995 8223 3995 8220 4005 8219 4014 8176
      3991 8163 3984 8168 3984 8170 3983 8169
      3976 8175 3977 8207 3982 8208 3982 8217
      3991 8216 3991 8223
TIME...MOT...LOC 2308Z 267DEG 38KT 3999 8227 3990 8223 3974 8235

CL

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 8:31 PM EDTSpecial Weather StatementPBZColumbiana44 min
Apr 19, 9:14 PM EDTSpecial Weather StatementPBZColumbiana46 min
Apr 20, 10:15 AM EDTSpecial Weather StatementPBZColumbiana45 min
Apr 20, 12:16 PM EDTSpecial Weather StatementPBZBelmont29 min
Apr 20, 6:36 PM EDTSpecial Weather StatementPBZCoshocton39 min
Apr 20, 7:08 PM EDTSpecial Weather StatementPBZMuskingum37 min
Apr 20, 7:59 PM EDTSpecial Weather StatementPBZGuernsey31 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.